Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some examples of Tauberian operators


Authors: Teresa Álvarez and Manuel González
Journal: Proc. Amer. Math. Soc. 111 (1991), 1023-1027
MSC: Primary 47B99; Secondary 47A99, 47D30
MathSciNet review: 1033955
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study some examples of tauberian operators and show that the second conjugate of a tauberian operator is not always tauberian, answering a question of Kalton and Wilansky. Also we show that the class of tauberian operators is not open, although tauberian operators in the boundary of the class must have nonclosed range.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B99, 47A99, 47D30

Retrieve articles in all journals with MSC: 47B99, 47A99, 47D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1033955-X
PII: S 0002-9939(1991)1033955-X
Keywords: Tauberian operator
Article copyright: © Copyright 1991 American Mathematical Society